# SDR SWAA2024100142356

- Difficulty date: September 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED ESCAPE SLIDE SHROUD NOT PROPPERLY INSTALLED; LOWER CATCH POINT NOT PROPERLY ENGAGED.<[01] FOUND FWD SCREW LOOSE AT AED ESCAPE SLIDE SHROUD AND TIGHTENED PER SOPM 20-50-01.;[02] VERIFIED CORRECTIVE ACTION 1
